A member asked:

Had sinus infection since july.doc put me on loratadine since antibios weren't working. soon as i take med pain middle of head. not there before. bad?

A doctor has provided 1 answer
Dr. Stephen Rothstein answered

Specializes in

Probably a side effect of the drug. Id stop it. That drug is used for allergies not sinus infection. If you have no fever might be allergies or chronic sinusitis. Although you can try a sinus rinse you should see an ENT to fully evaluate it

Answered Mar 22, 2020

3.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Take Claritin (loratadine) for sinus infection ?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...